MathSciNet Relay Station
MathSciNet bibliographic data
MR1913620 65N06 (80M20)
Asllanaj, F.; Milandri, A.; Jeandel, G.; Roche, J. R. A finite difference solution of non-linear systems of radiative-conductive heat transfer equations. Internat. J. Numer. Methods Engrg. 54 (2002), no. 11, 1649–1668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement